MathSciNet Relay Station
MathSciNet bibliographic data
MR2196056 53C23 (30F10)
Katz, Mikhail G.; Sabourau, Stéphane Hyperelliptic surfaces are Loewner. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1189–1195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement